# SDR CALA2009080400427

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 34,207 hours, 11,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNT EMERGENCY AISLE PATH LIGHTS ARE OUT FROM ROW 15 - 21 AND THE OVERHEADS FROM ROW 9 - 12 (EMERGENCY LIGHTS).  REPLACED BATTERY PACK AT STATION 727C.  OPERATIONAL CHECKS GOOD.
